# SDR IPXA12B74522

- Difficulty date: July 22, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-400
- Engine: Ge CF680C2*
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: WL1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PS, EMERGENCY EXIT LIGHT ON CEILING OF MAIN CARGO DECK JUST FWD OF STAIRS INOPERATIVE.  RELAMPED IAW AMM 33-51-07-962-001. OPS CHECKED GOOD.
